On the projective fourfolds with almost numerically positive canonical divisors
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 763-770
Printed December 1, 2006
Shigetaka Fukuda
Gifu Shotoku Gakuen University
Abstract : Let $X$ be a four-dimensional projective variety defined over the field of complex numbers with only terminal singularities. We prove that if the intersection number of the canonical divisor $K$ with every very general curve is positive ($K$ is almost numerically positive) then every very general proper subvariety of $X$ is of general type in the viewpoint of geometric Kodaira dimension. We note that the converse does not hold for simple abelian varieties.
Keywords : almost numerically positive, of general type, Kodaira dimension
MSC numbers : 14E30, 14J35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd